# SDR DL764070076

- Difficulty date: February 3, 2007
- Submitted: February 6, 2007
- Operation: Air carrier
- Aircraft: N836MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29709
- Aircraft time: 21,224 hours, 6,887 cycles
- Engine: Ge CF680C2*
- Engine time: 20,446 hours, 6,801 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF680C2B8F
- Part serial: 704897
- Condition: Making Metal
- Location: Nr 1
- Part time: 20,446 hours, 6,801 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

IR/METAL FOUND ON LT ENG MASTER CHIP DETECTOR.  REPLACED NR 1 ENG PER TRANS 14T103.
